BibTeX record: journals/pami/GiblinKP09

download as .bib file

@article{DBLP:journals/pami/GiblinKP09,
  author    = {Peter J. Giblin and
               Benjamin B. Kimia and
               Anthony J. Pollitt},
  title     = {Transitions of the 3D Medial Axis under a One-Parameter Family of
               Deformations},
  journal   = {{IEEE} Trans. Pattern Anal. Mach. Intell.},
  volume    = {31},
  number    = {5},
  pages     = {900--918},
  year      = {2009},
  url       = {http://doi.ieeecomputersociety.org/10.1109/TPAMI.2008.120},
  doi       = {10.1109/TPAMI.2008.120},
  timestamp = {Mon, 07 Nov 2011 16:59:13 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/pami/GiblinKP09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}